# SDR DALA2024051305140

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 88,091 hours, 11,542 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 EMERGENCY ESCAPE PATH MARKING ON SEAT 33AB INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY AND REPAIRED WIRING. (9606249)
